# SDR P5CA9900422

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 69B425064
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE OVERHEAT LIGHT ON DURING CLIMB.  USED ALTERNATE PROCEDURES PG 6-14-2.  LIGHT OUT WITHIN 5 MIN. FOUND DUCT RUPTURE TO S DUCT BETWEEN L/E DUCT AND NR 4 RT KRUEGER FLAP PDU.  REMOVED DAMAGED DUCT AND INSTALLED COVER PLATES.  NO LEAKS PER MM 27-81-00.
